# SDR UIEA2011011900025

- Difficulty date: January 19, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR 2 EA DENTS ON LOWER SIDE WALL FLOW PATH SKIN OF NR1 ENG; RT FAN REVERSER (REPAIR IAW EI NO. T2011A38B-155 REV 00.)
